# SDR SWAA2021021140827

- Difficulty date: January 7, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 47,310 hours, 30,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SIDE PLATE; BS 727E+6; LBL 22; WL 153 / REMOVED AND REPLACED SIDEWALL SUPPORT LH ACB BETWEEN BS 727 - BS 847 LBL 22 PER SRM 51-40-02; SRM 51-40-05 AND DWG 146A7500
